# SDR USAASB96184

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Failed
- Location: Left
- Part time: 32,758 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROC - FL 1836 - ON FINAL APPROACH, A STRONG BURNING SMELL WAS DETECTED IN THE CABIN.  SMELL WAS NOTICEABLY STRONGER AT ROW 4.  FLIGHT LANDED SAFELY.  ON TAXI IN, AN INTERMITTENT RUBBING/GRINDING NOISE COULD BE HEARD THROUGHOUT CABIN.  MAINTENANCE FOUND THE LEFT AIR CYCLE MACHINE SEIZED.  REPLACED SAME.  OPS CHECK GOOD.  (M)
